共 50 条
- [21] ASYMPTOTIC-EXPANSION OF A CLASS OF INTEGRALS WITH MERGING POLE AND SADDLE-POINT [J]. USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 1982, 22 (05): : 28 - 37
- [22] UNIFORM ASYMPTOTIC-EXPANSION OF AN INTEGRAL WITH A SADDLE-POINT, A POLE AND A BRANCH POINT [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1989, 426 (1871): : 273 - 286
- [23] ON A FAMILY OF LOGARITHMIC AND EXPONENTIAL INTEGRALS OCCURRING IN PROBABILITY AND RELIABILITY THEORY [J]. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 1994, 35 : 469 - 478
- [24] UNIFORM ASYMPTOTIC EXPANSIONS IN DYNAMICAL-SYSTEMS DRIVEN BY COLORED NOISE [J]. PHYSICAL REVIEW A, 1988, 38 (05): : 2605 - 2613
- [25] Application of orthogonal expansions of probability distribution densities [J]. Soviet journal of communications technology & electronics, 1991, 36 (08): : 19 - 22
- [28] UNIFORM ASYMPTOTIC EXPANSIONS FOR EXPONENTIAL INTEGRALS EN(X) AND BICKLEY FUNCTIONS KIN(X) [J]. ACM TRANSACTIONS ON MATHEMATICAL SOFTWARE, 1983, 9 (04): : 467 - 479
- [29] ASYMPTOTIC EXPANSIONS FOR THE HYPERGEOMETRIC FUNCTIONS OCCURRING IN GAS-FLOW THEORY [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES, 1950, 202 (1071): : 507 - 522
- [30] THE UNIFORM ASYMPTOTIC SWALLOWTAIL APPROXIMATION - PRACTICAL METHODS FOR OSCILLATING INTEGRALS WITH 4 COALESCING SADDLE POINTS [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1984, 17 (02): : 283 - 310